# SDR AALA201908029014

- Difficulty date: August 1, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 26,951 hours, 3,015 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY OVEN #1 OFF BUT STILL CREATING HEAT AND SOME SMOKE. MAINTENANCE REPLACED GALLEY OVEN PER MM 25-33-91-4.
